Jump to content

Recommended Posts

this combo of meds i'm on now prolixin and thorazine and zoloft

has helped immensly with the voices and is making me less psychotic i think

however it's just blazed a pathway for people to insert things into my brain against my will.

sometimes they'll pick a word and it will rattle around in my head until i come up with some sort of definition that is acceptable.

like yesterday the word was are

it kept flashing in my mind and i couldn't come up with a definition for it so it kept bouncing around until i fell asleep that night.

i feel like some of my thoughts aren't my own. that now the govt is messing with me by putting thoughts in my head

i wanted to mention it at therapy today, but i got the message in my brain to not mention anything about it.

instead i talked about how i've got the urge to take my entire med box in one go and how i was managing that.

the voices are down to low level chatter, but now i'm getting thoughts entered into my brain against my will/

Link to comment
Share on other sites

I've had this problem too, Zoe. It feels like thoughts are being inserted into my head by a higher power. It is very unnerving and annoying. It makes me very paranoid.

It's unfortunate that you got the message not to mention this to your tdoc, cause they should really know about it. I'm glad you were able to talk about your thoughts of suicide though. It sounds like your medications are not working properly right now and I think you should call your pdoc as soon as possible.

Link to comment
Share on other sites

I hate when I get these type of thoughts. I try to fight them, and try to get some sort of reality check that they aren't real. ie, if you hear someone's voice telling you something to do, I start calling people asking if they said (whatever), and to make it sound not paranoid I then say oh, it must have been a dream or something (if they say it wasn't real).

Link to comment
Share on other sites

I had thought insertion for a long time, so I understand the suckiness. The only thing that helped it go away was my meds.

I hope you are able to talk about this in therapy next time. Like with voices, you don't have to do anything that the thoughts tell you to do. I also hope you are able to tell your pdoc because if this is happening since going on your current cocktail then something may need changing.

I hope the external thoughts go away soon.

Link to comment
Share on other sites

Guest Vapourware

I'm sorry to hear you are having those experiences. However, no-one is inserting thoughts into your head. I think the voices want you to think that so you won't get better, and they can stick around. If it's possible, I think it's a good idea to print your post out and give it to your therapist or pdoc to read.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...